# SDR HALA2023032700065

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 44,049 hours, 6,932 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LINE SUPPORT BRACKET @ 6 O'CLOCK POS CRACKED ON #2 ENGINE. REPLACED #2 ENGINE FUEL LINE SUPPORT BRACKET @ 6 O'CLOCK. POSITION IAW AMM 73-11
